# SDR QXEA9700882

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Component: Grimes, 900542
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12 AB IS INTERMITTENT.  INSTALLED NEW WIRE SPLICE, OPERATIONAL CHECKS GOOD.
